Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Page 275 (Mi umn3352)  

Correction to the paper: “The problem of mass transfer with a discontinuous cost function and a mass statement of the duality problem for convex extremal problems”

V. L. Levin, A. A. Milyutin


Full text: PDF file (96 kB)
References: PDF file   HTML file

Citation: V. L. Levin, A. A. Milyutin, “Correction to the paper: “The problem of mass transfer with a discontinuous cost function and a mass statement of the duality problem for convex extremal problems””, Uspekhi Mat. Nauk, 35:2(212) (1980), 275

Citation in format AMSBIB
\Bibitem{LevMil80}
\by V.~L.~Levin, A.~A.~Milyutin
\paper Correction to the paper: ``The problem of mass transfer with a~discontinuous cost function and
a~mass statement of the duality problem for convex extremal problems''
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 275
\mathnet{http://mi.mathnet.ru/umn3352}


Linking options:
  • http://mi.mathnet.ru/eng/umn3352
  • http://mi.mathnet.ru/eng/umn/v35/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:94
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021